# SDR IPXA2025011626392

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,902 hours, 10,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND MAIN DECK FLOOR PANEL WITH CRACK DAMAGE, P/N: 146T5869-135 PANEL NO.251XFF (REPAIR).  I.A.W AMM 25-57-02-404-016, AMM 25-57-05-404-006, AMM 25-58-04-404-015 AND AMM 25-58-01-404-005 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.  THIS REPAIR IS CONSIDERED MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS. REPAIR PER SREO-9693.  REVIEWED
